I had hyaluronidase injection to my lips for to delete bad filler work ! At first injection it work's good!! In 24 hours lips look smaller and deflated, but a little bit of ialuronic acid stay here! So i had a second and third injection of hyaluronidase but both time after 5 hour my lips grown!! They have become so giants!! They was horrible!! After 24 hours they become normal but hyaluronic acid don't go away!!i see that a Little bit stay in my lips!! Why happened this ?what should i do?
Why Have My Lips Grown After Hyaluronidase?
Doctor Answers (1)
Hyaluronidase for Filler Overfill ?
Send a picture. It would help a lot in understanding what the probem is. Hyaluronidase is usually very successful in dissolving these products.
Web reference: http://www.AdvanceYourBeauty.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.